MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 0 105 MM STEM LENGTH; PROSTHETIC, HIP

ZIMMER MANUFACTURING B.V. FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 0 105 MM STEM LENGTH; PROSTHETIC, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 04/24/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported pt underwent a revision procedure 3 years and 7 months post implantation due to a femur fracture.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).D10: 00801802602 femoral head sterile product do not resterilize 12/14 taper lot number: 64224054.G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, as supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;g3;h2;h3;h6 h6: component code: mechanical (g04) - stem no product was returned, or pictures provided; visual and dimensional evaluation could not be performed.Radiographs were provided and reviewed by a health care professional.A review of the available records identified the following: periprosthetic fracture.Periprosthetic lucency also noted surrounding the femoral stem which is nonspecific and could be either related to loosening/infection versus increased spacing surrounding the hardware caused by the fracture without presence of loosening.The reported complaint was confirmed based on the provided x-rays.A review of the device history records identified no deviations or anomalies during manufacturing.The reported products were reviewed for compatibility and no issues were noted.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
FEMORAL STEM 12/14 NECK TAPER STD. OFFSET SIZE 0 105 MM STEM LENGTH
Common Device Name
PROSTHETIC, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16854030
Report Number0002648920-2023-00083
Device Sequence Number6564670
Product Code JDI
UDI-Device Identifier00889024145733
UDI-Public(01)00889024145733(17)281031(10)64196937
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number00811400000
Device Lot Number64196937
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer05/26/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/22/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age76 YR
Patient SexFemale
Patient Weight75 KG